# SDR CALA2012061100404

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 52,338 hours, 7,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8201008701ATS
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EXIT LIGHT FOUND DIM DOOR 2L EXIT LIGHT REPLACED AND TEST NORMAL IAW AMM 33-51-01.
